BibTeX record journals/jct/Jackson80

download as .bib file

@article{DBLP:journals/jct/Jackson80,
  author    = {Bill Jackson},
  title     = {Hamilton cycles in regular 2-connected graphs},
  journal   = {J. Comb. Theory, Ser. {B}},
  volume    = {29},
  number    = {1},
  pages     = {27--46},
  year      = {1980},
  url       = {https://doi.org/10.1016/0095-8956(80)90042-8},
  doi       = {10.1016/0095-8956(80)90042-8},
  timestamp = {Sat, 27 May 2017 14:24:20 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jct/Jackson80},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics